# SDR UPS99829227

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD PIT STA 347 INTERIOR OF C1 DOOR FWD TORQUE BOX FORMED ANGLE CORRODED AT L35L.  REMOVED ANGLE IAW DC-8 SRM 51-1-24, OUT OF LIMITS IAW DCF-8 SRM 53-20, FABBED NEW ANGLE IAW DAC DWG 9754020, ALODINED AND PRIMED IAW DC-8  SRM 51-1-8, INSTALLED IAW DC-8 51-1-20D.
